Now we are making it official, I started back on an antidepressant today. The label said it could cause drowsiness, 5 hours after my first dose I’d say a better description would be ’causes you to be too tired to give a crap’. I am told this wears off after the first 2-3 weeks.

Maybe that means for the next couple weeks no one will piss me off? Or does the medication only work if you give it to the dumbasses annoying you?

5 Comments on You Knew I Was a Crazy Bitch Anyways.

  1. Dia
    November 1, 2006 at 11:23 pm (11 years ago)

    LOL – It may work better if you give them something that puts them to sleep 😉 LOL

    I hope that the side effects fade quickly – I know that sometimes they go away much sooner than the 3 weeks. Sending you HUGS!!!

    Reply
  2. Jennifer
    November 2, 2006 at 7:47 am (11 years ago)

    Just so you know, my “give a damn” is not busted so if you need ANYTHING, let me know!

    Reply
  3. Christy
    November 2, 2006 at 1:38 pm (11 years ago)

    Mine got better when I took it in the morning and not at night. I hope you get adjusted soon!! So we can not give a shit together!!

    Reply
  4. Morgan
    November 2, 2006 at 2:39 pm (11 years ago)

    I just started back on mine after getting off for a little bit and holy crap I can barely make it through the day without passing out.

    Reply
  5. Melissa
    November 3, 2006 at 4:48 pm (11 years ago)

    Thinking of you Sara!! The side effects in the first month SUCK!!

    Reply

Leave a Reply